Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 20, страницы 47–57 (Mi ljm54)  

Generalized solutions of Volterra integral equations of the first kind

M. V. Falaleeva, N. A. Sidorova, D. N. Sidorovb

a Institute of Mathematics, Economics and Informatics of Irkutsk State University
b L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Аннотация: In this paper we derived the explicit structure of generalized solutions of the Volterra integral equations of the first kind. The solution contains singular and regular components. These components can be constructed separately. On the first stage we construct the singular component of the solution by solving the special linear algebraic system. On the second stage the regular component of generalized solution can be constructed.

Ключевые слова: Volterra integral equations, Dirac function, resolvent, singular component.

Полный текст: PDF файл (122 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: А. М. Елизаров
Поступило: 29.10.2005
Язык публикации: английский

Образец цитирования: M. V. Falaleev, N. A. Sidorov, D. N. Sidorov, “Generalized solutions of Volterra integral equations of the first kind”, Lobachevskii J. Math., 20 (2005), 47–57

Цитирование в формате AMSBIB
\RBibitem{FalSidSid05}
\by M.~V.~Falaleev, N.~A.~Sidorov, D.~N.~Sidorov
\paper Generalized solutions of Volterra integral equations of the first kind
\jour Lobachevskii J. Math.
\yr 2005
\vol 20
\pages 47--57
\mathnet{http://mi.mathnet.ru/ljm54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193552}
\zmath{https://zbmath.org/?q=an:1113.45002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm54
  • http://mi.mathnet.ru/rus/ljm/v20/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:265
    Полный текст:100
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021